# SDR CA020221016

- Difficulty date: February 20, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 28,000 FEET AT ABOUT 290 KNOTS LEFT FRONT WINDSHIELD SHATTERED. DECLARED AN EMERGENCY AND DIVERTED TO KNOXVILLE.
